skip to main content


This content will become publicly available on July 1, 2024

Title: Diffusive limits of the steady state radiative heat transfer system: Boundary layers
Award ID(s):
1716466
NSF-PAR ID:
10447924
Author(s) / Creator(s):
; ;
Date Published:
Journal Name:
Journal de Mathématiques Pures et Appliquées
Volume:
175
Issue:
C
ISSN:
0021-7824
Page Range / eLocation ID:
181 to 215
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found